Frenet type formulae for , -planes in Minkowski space
Main Article Content
Abstract
We prove the Frenet type formulae for smooth one-parameter family of -planes or -planes in the Lorentz-Minkowski space . We consider two cases separately: the planes are spacelike or the planes are timelike.
Article Details
Supporting Agencies
This work was supported by Hankuk University of Foreign Studies Research Fund
References
[1] H. Frank and O. Giering, Verallegemeinerte Regelfl ̈achen. Math. Z. 150 (1976), 261–271. Google Scholar
[2] H. Hagen, Die minimalen (k + 1)-Regelflaechen. Arch. Math. 42, (1984), 76–84. Google Scholar
[3] B. O’Neill, Semi-Riemannian Geometry, Academic Press, New York-London, 1983. Google Scholar
[4] S. Park, Minimal and Constant mean curvature surfaces in S3 foliated by circles, preprint. Google Scholar